# SDR 99ZZZX2515

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Diaphragm
- Part number: 1390136
- Condition: Defective
- Location: Fcu
- Part time: 31 hours
- Component: Woodward
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT RETURNED WITH COMPLAINT OF 'LACK OF POWER LEVER RESPONSE AT ALTITUDE'.  AS RECEIVED, REVEALED HOLE INSIDE OF DIAPHRAGM.  CAUSE UNKNOWN.
